karen b's blog

Quitting the protocole...

Submitted by karen b on Wed, 2008-09-03 15:52
Hi everyone! It's been a very long time since I have been here. If some of you remember, I write for my father who has MS. It's been two years now that he is on the protocole. Right now, he whant's to quit the protocole , and whant's to do it today. I think he lost faith... The situation is very hard & sad. I think (this is only my opinion) that the protocole... actuelly, I dont know, sorry! He did not have to many "pousser" "flare up" (sorry, dont know the right word in english) in the two past years, but he did not get better or immproved either (like some of the storry's that we saw). I guess that, that is what he, and we where hopping for... Recovery!

Please, I need advice!

Submitted by karen b on Thu, 2007-01-04 18:55

Hi Everyone! I am writting for my father that has MS. He has starded the treatment a while ago. He starded the metronidazole and did it this way, witch is not the right way i think. He took metronidazole 500mg once a day for 7 days in a row. He is now having lost of balance and stiffness in his joints. I gess this is "normal" after starded this medication. Our doctor is not available, so if I can get advice, it yould help. Are his symptomes "normal" or sould he go to the emergency room to get a treatment of cortisone? And my other question is: Do we count this as his first pulse and do the next one the right way or do we start over after he feels better for his first pule??????     I guess I will have to watch or organise something helse so this dosen't happen again. From what I read, after every pulse he is going to have or can have a hard time after a pulse, I'm i right?   Thank you in advance everyone for your advice, we appreciate it. Because for us, going to the emergency room, it is a 12 hours wait and they dont know about the protocole so it is complicated.

What to do????

Submitted by karen b on Fri, 2006-12-01 22:00

Hi everyone! Has this happend to anyone before or is it just not ment to be..... This ia the third time that my father is supposed to start first pulse and something always happend's. He want's to go to the hosoital tomorrow to get cortisone by IV because today he cannot walk, he falls down, trouble with his speetch. Usualy the cortisone did help him, but now that he is doing the treatment, I'm wounderring if it is a good ideal????  I know we need to postpone starding metronidazole untill he get's better or stabled. WHAT IS NEXT?????  I know there are upps and down's, but do you get the down part when you havent started the pulse's???  Is his ideal to receive cortison by iv a good solution???  I guess it's never simple.

karen

Should we wait to start first pulse????

Submitted by karen b on Thu, 2006-11-02 14:43

Hi everyone! Havent been hear for a wile! My father was supposed to start his first pulse. He had "névralgie du trijumeau" (again sorry dont have the word in english, but it is the nerv in one side of the face, start's down bolow and goes up in the eye and in the head, my dad' symptom's of it) and he is taking pain medication for that and now he has "shingles" in his face. It seem's to be going in his eye. I took a appointment at the "ophtalmonologist" for next week. It is very hard to get an appointment with his doctor that gives him the treatment, so we think it is better to postpone the first pulse. Are we doing the right think? At the same time, shingles can be often very long and painfull, I think it can last month's if I'm not mistaken?  What to do????  Thank you in advance for your good advice!

Has anyone ever heard of "dysautonomia"?

Submitted by karen b on Thu, 2006-11-02 00:49

I was wondering if anyone has ever heard of dysautonomia or the word in french is "dysautonomie"  It is a neurological diseases, very rare. As some of you might remember, my father has MS and he is doing the protocol. But now, it is myself that has been diagnosed with "dysautonomie". Nothing to do with MS as I understand, but the outcom is similar and seem's to be faster then MS and with no treatment to stop or slower the progresion (for what I know as to now) I am waiting to see a neurologist specialised in dysautonomie. This is all very new to me. I am 31 years old and have 2 adorables young kids and a wounderfull husband (I want to be here with theme and for theme, not the other way around) And the point is... If someone does now about this, would this treatment be an option for me????? Has anyone with this didease bean treated with antibiotics??? 

Can someone help me with my schedule for treatment?

Submitted by karen b on Tue, 2006-09-05 11:42

We have starded the treatment last week. We found a really nice doctor in are nebeirhood that has accept to prescribe the treatment (antibiotics). the only thing is that I'm the one that has to make the schedule of when to take what. It is a bit overwelming for me. I dont whant to make any mistakes. the protocole is in english and some time's, I am worried that I dont understand the right thing (I am french) we live in Québec, canada. So to make sure, I would appreciate some help. This is the schedule I made, hope it's find. If not, please tell me, and help me with the next step. I included the other medication's that was already prescribed and should be continued as are doctor suggested. Thank you in advance for your help!!!! It is very appreciaded!

amasing

Submitted by karen b on Sun, 2006-08-20 10:31

I am amased by this site and the help and comments that I am receiving. I now have hope because of those who wrote to me with there encouragement or/and advice. I was giving up untill now. like I sed, every doctor here in Rouyn-Noranda refused to give me the treatment. I have tried sending e-mail's to other doctor's in other town's, but no luck. I whant this treatment so much and willing to do anything to get it, but I was wondering if it has worked for MS patient that or advance. my diagnossis is progressif-cronique (tried beta-seron for 3 years) and still going down fast, so I stoped about 4 months ago. So finally was just writting this message to say thank you to the peaple who are helping me in anyway and to say that this site is fantastic.

kare b